MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE EVOLUTION PIN PACK 3 LONG & 2 COLLARED S; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. ADVANCE EVOLUTION PIN PACK 3 LONG & 2 COLLARED S; KNEE INSTRUMENT
Model Number K0001288
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, collared pin broke off in patient's femur during primary tkr surgery, part remaining in-situ.Part snapped when it locked the block to femur.Incident caused 2 hr delay, no adverse outcome to patient.Additional information received from distributor on 05/24/2021: medical facility information.(b)(6).

Brand Name
ADVANCE EVOLUTION PIN PACK 3 LONG & 2 COLLARED S
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11925390
Report Number3010536692-2021-00314
Device Sequence Number19791123
Product Code LXH
UDI-Device IdentifierM684K00012881
UDI-PublicM684K00012881
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberK0001288
Device Catalogue NumberK0001288
Device Lot Number1842063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/12/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date08/06/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;